![]() |
个人信息Personal Information
教授
博士生导师
硕士生导师
性别:男
毕业院校:吉林大学
学位:博士
所在单位:数学科学学院
学科:基础数学
办公地点:数学科学学院519
联系方式:0411-84708351-8519
电子邮箱:tyu@dlut.edu.cn
扫描关注
- [21]Hu, Yinyin, 卢玉峰, 于涛.Properties of Commutativity of Dual Toeplitz Operators on the Orthogonal Complement of Plurihar...[J],Journal of Function Spaces,2022
- [22]Hu, Yinyin, Deng, Jia, 于涛, 刘浏, 卢玉峰.Reducing Subspaces of the Dual Truncated Toeplitz Operator[J],Journal of Function Spaces,2022,2018
- [23]于涛.Sum of the Toeplitz products on the Hardy space over the polydisk[J],ILLINOIS JOURNAL OF MATHEMATICS,2022,61(1-2):225-241
- [24]许春续, 于涛.SCHATTEN CLASS GENERALIZED TOEPLITZ OPERATORS ON THE BERGMAN SPACE[J],CZECHOSLOVAK MATHEMATICAL JOURNAL,2021,71(4):1173-1188
- [25]Yang, Guo Zeng, Wu, Chang Hui, 于涛.M-phi-type Submodules over the Bidisk[J],ACTA MATHEMATICA SINICA-ENGLISH SERIES,2021,37(5):805-824
- [26], 于涛.N_psi,phi-type Quotient Modules over the Bidisk[J],Acta Math.Sinica (English Series),2021,36(8):943-960
- [27], 于涛.Wandering subspace property of the shift operator on a class of invariant subspaces of the weight...[J],Banach J. Math. Anal.,2021,14:784-820
- [28]Li, Yufei, Yu, Tao, Lu, Yufeng, YF (reprint author), Dalian Univ Technol, Dept Math Sci, Dalian 116024, Peoples R China..THE ESSENTIAL NORMS OF COMPOSITION OPERATORS ON WEIGHTED DIRICHLET SPACES[J],BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY,2018,97(2):297-307
- [29]Hu, Yinyin, Deng, Jia, Yu, Tao, Liu, Liu, Lu, Yufeng, YY (reprint author), Dalian Maritime Univ, Dept Math, Dalian, Peoples R China..Reducing Subspaces of the Dual Truncated Toeplitz Operator[J],JOURNAL OF FUNCTION SPACES,2018,2018
- [30]Chen, Yong, Yu, Tao, Zhao, Yi Le, Y (reprint author), Zhejiang Normal Univ, Dept Math, Jinhua 321004, Peoples R China..Dual Toeplitz Operators on Orthogonal Complement of the Harmonic Dirichlet Space[J],ACTA MATHEMATICA SINICA-ENGLISH SERIES,2017,33(3):383-402
- [31]于涛.Sum of the Toeplitz products on the Hardy space over the polydisk[J],Illinois Journal of Mathematics,2017,61(1-2):225-241
- [32]Yang, Jing Yu, Hu, Yin Yin, Lu, Yu Feng, Yu, Tao, YY (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116024, Peoples R China..Commuting Dual Toeplitz Operators on the Harmonic Dirichlet Space[J],ACTA MATHEMATICA SINICA-ENGLISH SERIES,2016,32(9):1099-1105
- [33]Hu, Yinyin, Lu, Yufeng, Yu, Tao, YY (reprint author), Dalian Univ Technol, Sch Math Sci, Dalian 116024, Peoples R China..Properties of Commutativity of Dual Toeplitz Operators on the Orthogonal Complement of Plurihar...[J],JOURNAL OF FUNCTION SPACES,2016
- [34]于涛, 庄春明.多圆盘上Hardy空间上的Berezin变换和Toeplitz算子的交换性[J],数学物理学报,2015,35(3):567-577